# SDR 7C7A2025012300003

- Difficulty date: January 23, 2025
- Submitted: January 25, 2025
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 58,327 hours, 64,572 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 82455023015
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ALT GEAR IND FAIL" ANNUNCIATOR CAME ON IN FLIGHT. RIGHT MAIN ALT LIGHT WAS INOP.
